Product features

  • Contains paracetamol
  • Lemon flavour
  • Relieves colds & flu

Product description

For the symptomatic relief of colds and flu.

Lemsip max cold & flu lemon flavour sachets have been specifically designed for the effective relief of colds and flu symptoms.

Features of Lemsip max cold & flu lemon sachets

  • For relief from body aches and pains
  • Aids in nasal congestion
  • Soothes sore throats
  • Helps with fevers
  • Specifications

    • 10 sachets
  • Suitable for

    • Adults and children 12 years and over
  • Warnings and cautions

    • Do not give to children under 12 years old, except on medical advice
    • Do not exceed stated dose
    • Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well
    • If symptoms persist consult your doctor
    • Do not take if allergic to any of the ingredients, if you have heart disease or high blood pressure
    • Keep out of reach of children
    • Store below 25°C in a dry place
  • How to use

    1. For oral use.
    2. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved.
    3. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
    4. 1 sachet every 4-6 hours.
    5. Do not exceed 4 sachets in 24 hours.
  • Ingredients

    Ingredients (per sachet): Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg. Also contains Ascorbic Acid (Vitamin C), Sucrose and Aspartame.

  • Delivery and returns

    Click & Collect

    • Free on all orders over £20
    • £1.50 on orders up to £20
    • Delivered in 3-5 working days if ordered before 6pm Monday - 6pm Thursday
    • Delivered the following working Thursday if ordered after 6pm Thursday - 6pm Monday

    *Please note: If your chosen pharmacy is in the North West, North East, Yorkshire, the Isle of Man, Channel Islands or Scottish Highlands and Islands your order will take an additional working day to these delivery times. To find out if your pharmacy is impacted click here.

    Standard delivery

    • Free on orders over £30
    • £2.99 for orders up to £30
    • Delivered in 3-5 working days

    Express delivery

    • Free on orders over £60
    • £4.99 on orders up to £60
    • Delivered Next Day if ordered before 6pm Monday to Friday
    • Delivered Tuesday if ordered after 6pm Friday to Sunday

    Pharmacy Medicines delivery

    Pharmacy Medicines will need to be signed for by someone aged 18 or over. If there isn't anyone in who can sign for your order, you can change your delivery date or redirect it to a local parcel shop using the courier's website or app.

    Unfortunately, your order can't be left in a safe place or with a neighbour. The courier will try to deliver three times before they return it to us.

    Purchasing in bulk/high unit volume

    Please note that when purchasing high unit volumes of single lines (10+ units) that delivery promotions are null and void.
    This is as a result of high volume orders not being able to be dispatched via our normal third party fulfilment.
    As a result for any excessive bulk orders of single lines we will be in touch regarding your order to discuss further delivery costs that will be incurred.

    Returns

    If you're not completely satisfied with your order, you can return it to us within 28 days
    Find out more about our returns policy click here